# SDR ASAA2025040957612

- Difficulty date: April 9, 2025
- Submitted: April 29, 2025
- Operation: Air carrier
- Aircraft: N491AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44109
- Aircraft time: 32,312 hours, 9,986 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Part number: 146A127612
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO SHIELD FWD OF DOOR CUTOUT CORRODED. GROUNDED - YES. REMOVED DAMAGE ON SHIELD. MAX MAT LOSS 0.007" FOUND TO BE OUT LIMITS AND REMOVED AND INSTALLED NEW SHIELD ON AFT CARGO COMPT IAW B737-900 SRM 53-60-15-1A-1 AND SRM 52-40-02-06-0W= 2" O= .050 R= .043 L= 1" D= .007.
